Title

Stability and performance analysis of a block elimination solver for bordered linear systems

Document Type

Article

Publication Date

7-1-1999

Department

Computing

Abstract

A new block elimination method for bordered systems is proposed and its numerical properties are analysed. In the case where the leading principal block is ill-conditioned or singular and the method becomes unstable a perturbation approach is used to enhance the stability. Results of experiments performed on the SGI Power Challenge 8000 and on the Gray J-9x illustrate the performance of the new algorithm and compare it with the current best approach. It is shown that the new method works faster while preserving stability.

Publication Title

IMA JOURNAL OF NUMERICAL ANALYSIS

Volume

19

Issue

3

First Page

335

Last Page

348

This document is currently not available here.

Find in your library

Share

 
COinS